# SDR 96ZZZX4224

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1213C
- Make and model: Piper PA 22-135
- Aircraft serial: 221021
- Engine: Lyc O290D2
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Support
- Part number: 69340
- Condition: Cracked
- Location: Start Ring Gear
- Part time: 3,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, A CRACK WAS NOTICED ON THE FACE OF THE STARTER RING SUPPORT ASSY.  A DYE PENETRANT TEST WAS DONE.  THE TEST REVEALED THE CRACK WAS HALF-WAY AROUND THE STARTER RING GEAR SUPPORT, BUT NOT THROUGH THE RING GEAR ITSELF.
